# SDR CA010104005

- Difficulty date: November 20, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 6,339 hours
- Engine: Pwa PT6A67D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Relay
- Part number: SM50D7
- Condition: Failed
- Location: Te Flap Motor
- Part time: 604 cycles
- Component: Te Flap Control
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

(CAN) DURING AIRCRAFT TAXI CREW SELECTED FLAPS TO 17 DEGREES FOR TAKEOFF. FLAPS DID NOT OPERATE. FLAPS RE-SELECTED AND FLAPS MOVED TO SELECTED POSITION. CREW SELECTED FLAPS TO 0 DEGREE POSITION AND OPERATED ON THE M.E.L.MAINTENANCE WAS ABLE TO DUPLICATE FAULT AND FOUND LOW VOLTAGE OUTPUT FROM FLAP MOTOR RELAY. RELAY REPLACED, VOLTAGE OUTPUT CHECKED OKAY, AND FLAP OPERATION CHECKED OKAY. OPERATORS RELIABILITY PROGRAM INDICATES THIS RELAY HAS BEEN REPLACED IN THE PAST FOR THE SAME FAULT. OPERATOR IS PLANNING TO IMPLEMENT A LIFE LIMIT ON THIS PART.
